Alert archive / New Mexico / Flash Flood Warnings in 2009
Flash Flood Warning 9, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 6, 2009, 4:59 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2009, 4:59 PM MDT (22:59 UTC)
- Expired
- Jul 6, 2009, 7:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chaves County, NM, Lincoln County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 280 J/kg
- Mixed-layer CIN
- -234 J/kg
- Mixed-layer LCL
- 1590 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KABQ 062259
FFWABQ
NMC005-027-070100-
/O.NEW.KABQ.FF.W.0009.090706T2259Z-090707T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
459 PM MDT MON JUL 6 2009
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN LINCOLN COUNTY IN CENTRAL NEW MEXICO
NORTHWESTERN CHAVES COUNTY IN SOUTHEAST NEW MEXICO
* UNTIL 700 PM MDT
* AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER NORTHEASTERN LINCOLN
COUNTY...OR ABOUT 27 MILES EAST OF CORONA. THE STORM PRODUCING VERY
HEAVY RAIN WAS NEARLY STATIONARY. ESTIMATED RAINFALL AMOUNTS
BETWEEN ONE AND TWO INCHES HAVE ALREADY FALLEN OVER THE WARNING
AREA...AND MODERATE TO HEAVY RAIN WILL CONTINUE TO FALL OVER THE
NEXT HOUR. ARROYOS...WASHES...AND DRAINAGE AREAS FEEDING INTO
GALLO CANYON AND BONITO CANYON WILL SEE EXCESSIVE RUNOFF. IN
ADDITION WATER MAY COVER LOW LYING AREAS OF STATE HIGHWAY 247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS.
&&
LAT...LON 3426 10542 3426 10529 3435 10530 3429 10488
3379 10488 3384 10520
$$
SHOEMAKE2 follow-up statements
000
WGUS75 KABQ 070005
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT MON JUL 6 2009
NMC005-027-070100-
/O.CON.KABQ.FF.W.0009.000000T0000Z-090707T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAVES-LINCOLN-
605 PM MDT MON JUL 6 2009
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR
NORTHEASTERN LINCOLN AND NORTHWESTERN CHAVES COUNTIES...
AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A FLASH FLOOD THREAT OVER NORTHEASTERN LINCOLN COUNTY...OR
ABOUT 26 MILES EAST OF CORONA. THE STORM PRODUCING VERY HEAVY RAIN
HAS WEAKENED...HOWEVER EXCESSIVE RUNOFF AND SUBSTANTIAL PONDING OF
WATER IS EXPECTED TO CONTINUE THROUGH 700 PM MDT. THIS INCLUDES
AREAS NEAR GALLO CANYON...BONITA CANYON...HASPEROS CANYON...AND THE
HOGADERO DRAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES. KNOW WHERE HIGHER GROUND IS LOCATED.
&&
LAT...LON 3426 10542 3426 10529 3435 10530 3429 10488
3379 10488 3384 10520
$$
SHOEMAKE000
WGUS75 KABQ 070059
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
659 PM MDT MON JUL 6 2009
NMC005-027-070106-
/O.EXP.KABQ.FF.W.0009.000000T0000Z-090707T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAVES-LINCOLN-
659 PM MDT MON JUL 6 2009
...FLASH FLOOD WARNING WILL EXPIRE AT 700 PM MDT FOR NORTHEASTERN
LINCOLN AND NORTHWESTERN CHAVES COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT ONLY A FEW
LIGHT SHOWERS REMAINED ACROSS THE WARNED AREA...AND THE FLASH FLOOD
THREAT WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE
THREAT FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING
HAS BEEN ALLOWED TO EXPIRE.
SOME PONDING OF WATER WILL REMAIN ACROSS
FIELDS...ROAD INTERSECTIONS...AND OTHER LOW LYING AREAS. IN
ADDITION...WATER MAY CONTINUE TO FLOW THROUGH SOME
ARROYOS...WASHES...AND DRAINAGE AREAS DOWNSTREAM OF THE HEAVIER
RAINFALL. THIS INCLUDES AREAS NEAR GALLO CANYON...BONITA
CANYON...HASPEROS CANYON...AND THE HOGADERO DRAW.
LAT...LON 3426 10542 3426 10529 3435 10530 3429 10488
3379 10488 3384 10520
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 4:02 PM MDT, 57 minutes earlier.
Area forecast discussion, Jul 6, 4:02 PM MDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 402 PM MDT MON JUL 6 2009 .UPDATE... ADDED DE BACA...CHAVES...ROOSEVELT AND LINCOLN COUNTIES TO THE SEVERE THUNDERSTORM WATCH 553 UNTIL 8 PM. CHJ && .PREV DISCUSSION...230 PM MDT MON JUL 6 2009... ANOTHER BUSY PM. ISOLATED SEVERE WEATHER EXPECTED TO CONTINUE OVER CNTRL AND ERN AREAS THROUGH 8 PM MDT. ACTIVITY TO DIMINISH LATE TON. DRYING OVER THE W INTO CNTRL AREAS ON TUE WILL LIMIT ISOLATED SHOWERS AND TSTMS FROM THE E SLOPES OF THE CNTRL MOUNTAIN CHAIN ON E TO THE TX BORDER...AND PERHAPS A STRAY STORM OVER THE WRN MOUNTAINS S OF I 40. MOST MODELS NOW SUGGESTING HIGH PRESSURE OVER NM TUE AND WED WILL SHIFT A LITTLE E THU AND FRI BEFORE HEADING BACK W OVER THE WEEKEND. SOME MOISTURE WILL SEEP N INTO SC AND W NM AND POSSIBLY THE NRN MOUNTAINS THU THRU SAT BEFORE EASING UP SUN AND EARLY NEXT WEEK. HAVE BUMPED UP AREAL COVERAGE OF CONVECTION A BIT DURING THE THU THRU SAT PERIOD. OTHERWISE VERY WARM TEMPS EXPECTED AREA WIDE WITH DRY WEATHER IN THE E. CHJ .AVIATION... ISOLATED STORMS PRODUCING MVFR CONDITIONS FOR AROUND A 30 MINUTE DURATION WILL BE POSSIBLE ACROSS CENTRAL AND EASTERN AREAS THROUGH THE REMAINDER OF THE AFTERNOON. THE MOST LIKELY TERMINAL SITES AFFECTED INCLUDE SANTA FE...LAS VEGAS THROUGH THE REST OF THE AFTERNOON. DURING THE EVENING...ROSWELL AND TUCUMCARI COULD ALSO BE AFFECTED. DURING THE EVENING HOURS...THE MAIN FOCUS WILL BE FOUND ACROSS THE EASTERN PLAINS. SOME RESIDUAL LOW CIGS COULD FOLLOW THE STORM PASSAGE TONIGHT AND LVS AND TCC COULD BE AFFECTED. OVERALL...LOOKING AT DRIER CONDITIONS FOR TUESDAY WITH LESS STORM COVERAGE. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50 .FIRE WEATHER... DRIER AIR HAS ENTERED THE FOUR CORNERS AREA THUS THE MAIN STORM DEVELOPMENT WILL BE FOUND ACROSS CENTRAL AND EASTERN AREAS THROUGH THE REST OF THIS AFTERNOON. THE MAIN FOCUS AREA THROUGH THE EVENING HOURS WILL BE FOUND ACROSS THE EASTERN PLAINS...ESPECIALLY EAST CENTRAL AND SOUTHEAST PLAINS. HUMIDITY RECOVERIES WILL BE POOR ACROSS NORTHWEST AREAS...MODERATE MOST OF THE REST OF THE WEST AND CENTRAL AREAS WHILE GOOD TO EXCELLENT ACROSS THE EAST. DRIER CONDITIONS...AS INDICATED BY THE MODELS WILL PROGRESS FURTHER OVER THE AREA ON TUESDAY. THIS WILL LIMIT STORM COVERAGE ALTHOUGH STILL CANT RULE OUT SOME ISOLATED CELLS ALONG THE CENTRAL MTS EASTWARD AS WELL AS ACROSS THE SOUTHERN HIGHLANDS. OTHERWISE...HUMIDITY VALUES WILL TREND DOWN 8 TO 20 PCT ACROSS CENTRAL AND EASTERN AREAS. WEATHER MODELS ARE PRETTY CONSISTENT WITH MIGRATING THE UPPER HIGH OVER THE STATE ON WEDNESDAY. NOT A LOT OF MOISTURE TO WORK INITIALLY AS FAR AS STORM DEVELOPMENT BUT THIS MIGRATION WILL START TO TRANSPORT ABUNDANT MOISTURE OVER MEXICO TOWARDS THE FORECAST AREA. THE WEATHER MODELS PROGRESS THE UPPER HIGH FURTHER TO THE EAST OF THE STATE THURSDAY AND FRIDAY. THIS SHOULD INITIATE A FURTHER TRANSPORT OF MOISTURE NORTHWARD ACROSS THE STATE. THUS STORM COVERAGES WILL INCREASE AND THE WETTING RAIN FOOTPRINT WILL ALSO INCREASE. TEMPERATURES THROUGH THE WEEK SHOULD WARM WITH THE UPPER HIGH MIGRATION WITH MOST AREAS RUNNING 4 TO 8 DEGREES ABOVE NORMAL. WARMEST TEMPERATURES WILL BE FOUND ACROSS THE EAST. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, Jul 6, 1:32 PM MDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON JUL 6 2009 NMZ001>021-026-071200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 230 PM MDT MON JUL 6 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE UPPER AND MIDDLE RIO GRANDE VALLEY ON EAST TO THE TEXAS BORDER THROUGH 700 PM MDT. LARGE HAIL AND DAMAGING WIND GUSTS ARE POSSIBLE ALONG WITH AN ISOLATED TORNADO. IN ADDITION...HEAVY RAINFALL FROM SHOWERS AND THUNDERSTORMS WILL LEAD TO LOCALIZED AREAS OF FLOODING OVER CENTRAL AND EASTERN NEW MEXICO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON OVER THE EASTERN PLAINS...WHERE WIND GUSTS TO AROUND 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE POSSIBLE. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR COLFAX...UNION...MORA...HARDING...SAN MIGUEL...GUADALUPE...QUAY...DE BACA...ROOSEVELT...CURRY...CHAVES AND LINCOLN COUNTIES DUE TO SEVERE THUNDERSTORMS. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE...OR BY CALLING 1-888-386-7637.
In the hours before
Local storm report, Jul 6, 3:12 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
312 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM HAIL COLONIAS 35.11N 104.85W
07/06/2009 M1.75 INCH GUADALUPE NM TRAINED SPOTTER
&&
EBREONSpecial weather statement, Jul 6, 3:13 PM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 313 PM MDT MON JUL 6 2009 NMZ019-026-062200- CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- 313 PM MDT MON JUL 6 2009 ...STRONG THUNDERSTORM MOVING OVER EXTREME SOUTHWESTERN CHAVES COUNTY... AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES EAST OF ELK. MOVEMENT WAS EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE DUNKEN. THIS STORM IS MOVING VERY SLOWLY AND PRODUCING HEAVY RAINFALL. THE HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. SHOEMAKE
Special weather statement, Jul 6, 3:40 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 PM MDT MON JUL 6 2009 NMZ010-015-062230- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS- 340 PM MDT MON JUL 6 2009 ...STRONG THUNDERSTORM MOVING OVER CENTRAL SOCORRO COUNTY... AT 338 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 9 MILES WEST OF SOCORRO. MOVEMENT WAS SOUTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE BOSQUE DEL APACHE REFUGE...ESCONDIDA...LABORCITA...LUIS LOPEZ...SAN ANTONIO AND OTHER NEARBY LOCALES ALONG INTERSTATE 25. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. SHOEMAKE
Special weather statement, Jul 6, 3:50 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 350 PM MDT MON JUL 6 2009 NMZ011-062215- CENTRAL HIGH PLAINS/ESTANCIA VALLEY- 350 PM MDT MON JUL 6 2009 ...STRONG THUNDERSTORM MOVING OVER SOUTHERN SANTA FE AND SOUTHWEST SAN MIGUEL COUNTIES... AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 14 MILES NORTHEAST OF STANLEY. MOVEMENT WAS EAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL SOUTHEASTERN SANTA FE COUNTY AND RURAL SOUTHWESTERN SAN MIGUEL COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR NORTHEASTERN NEW MEXICO. DPORTER
Special weather statement, Jul 6, 4:03 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 403 PM MDT MON JUL 6 2009 NMZ007-062230- FAR NORTHEAST PLAINS- 403 PM MDT MON JUL 6 2009 ...STRONG THUNDERSTORM MOVING OVER FAR NORTHEAST UNION COUNTY... AT 403 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES SOUTHWEST OF KENTON. MOVEMENT WAS NORTHEAST AT 15 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHEASTERN UNION COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY EVENING FOR EASTERN NEW MEXICO. DPORTER
Local storm report, Jul 6, 4:14 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
414 PM MDT MON JUL 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HAIL LOS ALAMOS 35.89N 106.28W
07/06/2009 M1.00 INCH LOS ALAMOS NM TRAINED SPOTTER
EXTENSIVE DAMAGE TO CARS.
&&
CJONESThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:23 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 37 min |
| Jul 5, 6:35 PM MDT | Areal Flood Advisory | ABQ | Union | 115 min |
| Jul 5, 7:06 PM MDT | Areal Flood Advisory | ABQ | Quay, San Miguel | 114 min |
| Jul 5, 7:21 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Jul 5, 7:38 PM MDT | Areal Flood Advisory | ABQ | Quay | 112 min |
| Jul 5, 7:46 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 59 min |
| Jul 5, 7:47 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 118 min |
| Jul 5, 8:49 PM MDT | Areal Flood Advisory | ABQ | Quay | 116 min |
| Jul 5, 8:53 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 112 min |
| Jul 5, 9:47 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay | 118 min |
| Jul 5, 10:00 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 2 hr |
| Jul 5, 10:23 PM MDT | Areal Flood Advisory | ABQ | De Baca, Roosevelt | 112 min |
| Jul 5, 11:09 PM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 111 min |
| Jul 6, 1:23 AM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 82 min |
| Jul 6, 12:03 PM MDT | Areal Flood Advisory | ABQ | Colfax | 117 min |
| Jul 6, 12:59 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 61 min |
| Jul 6, 1:17 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval, Santa Fe | 88 min |
| Jul 6, 1:20 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 43 min |
| Jul 6, 1:38 PM MDT | Severe Thunderstorm Warning | ABQ | Taos | 41 min |
| Jul 6, 1:42 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 63 min |
| Jul 6, 2:26 PM MDT | Flash Flood Warning | ABQ | Lincoln | 94 min |
| Jul 6, 2:33 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 57 min |
| Jul 6, 2:41 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel | 94 min |
| Jul 6, 2:45 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 90 min |
| Jul 6, 2:45 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel, Union | 60 min |
| Jul 6, 2:54 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe | 66 min |
| Jul 6, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 31 min |
| Jul 6, 3:15 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Quay, San Miguel | 2 hr |
| Jul 6, 3:20 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Taos | 21 min |
| Jul 6, 3:25 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 65 min |
| Jul 6, 3:28 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 32 min |
| Jul 6, 3:33 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Torrance | 87 min |
| Jul 6, 3:41 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 2 hr |
| Jul 6, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Guadalupe, Lincoln, Torrance | 59 min |
| Jul 6, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel, Union | 59 min |
| Jul 6, 4:33 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 87 min |
| Jul 6, 4:49 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Guadalupe, Lincoln | 56 min |
| Jul 6, 4:53 PM MDT | Flash Flood Warning | ABQ | Harding, Quay, San Miguel, Union | 2 hr |
| Jul 6, 5:50 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 40 min |
Nearby
Flash Flood Warnings in New Mexico, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.